# SDR CA130404005

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 39,336 hours
- Engine: Ge CFM567B24
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 251A21843
- Condition: Broken
- Location: Elevator
- Part time: 40,269 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR CONTROL FEELS VERY LIGHT DURING TAKEOFF AND LANDING.  ACFT WAS REMOVED FROM SERVICE AND UPON INVESTIGATION MAINTENANCE FOUND THE CENTER SPRING OF THE ELEVATOR FEEL & CENTERING UNIT BROKEN. THE ELEVATOR FELL & CENTERING UNIT WAS REPLACED & TESTED IAW AMM 27-31-64. FEEL FORCE CHECK CARRIED OUT IAW AMM 27-31-00 AND FOUND WITHIN LIMITS.
